Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

situation: I have been going to this guy for the last 1-1.5 years. I have gone though three different anti biotics and honestly i think my face is worst then when i started.

Currently i am taking 250mg of cipro 2x a day with retrin-A (.05). I have been on this for about 15 days and my face hasnt ever looked worse. My back (which only normally gets a spot or two) is broken out all over, and it looks like my chest is next.

I was soposed to see my derm today but they had a gas leak in their office so now i need to make a new apt.

The first thing he told me when i went to him was he doesn't go accuitane. (didnt know what it was at the time.)

Im 17/male.

I will post some pics up for my face in a little bit.

thanks for the help,

Eric

Share this post


Link to post
Share on other sites

get a new derm. 1.5 years is long enough to try other treatments before you start accutane.

Share this post


Link to post
Share on other sites

get a new derm. 1.5 years is long enough to try other treatments before you start accutane.

well as of right now i dont think im going to worry about a new derm QUITE yet. i started doing this http://www.acne.org/messageboard/index.php?showtopic=117933 and am very hopeful. i have done it two times so far and my skin looks so good. Im going to give it a good month before i decide anything.

btw i didn't use retrin-a on my back/face last night and alot of redness went away.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×